# SDR UIEA2017080901447

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,961 hours, 22,060 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Rt Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR RT IDG VALVE.  INSPECTED THE RT IDG IAW AMM 24-11-01, AND 24-11-04, NO FAULTS NOTED.  MESSAGE CLEARED.
